Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can I use nystatin and triamcinolone cream for poison ivy. Will it be safe?

my daughter has poison ivy and it isnt getting better can i use nystatin and triamcinolone cream15GM on it? She was perscribed this for a rash awhile back. Nothing that we are trying seems to help. I took her to a clinic a week ago and they gave her a steriod shot. it seemed to work for a couple days then we noticed more break outs. Will this cream work?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  1555
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
I would be pleased to answer your question

yes , you can apply the cream and it will help in reducing her symptoms.
If the cream does not work , she will take a short 1 to 2 week course of steroid prescribed from the Dermatologist or GP. It will help in reducing all her symptoms and cure her .
They will also examine her for other causes of the itching or the breakouts.
Thanks and Take care
Answered: Mon, 16 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor